I'm afraid I didn't make myself clear.
Since I took the first of 10 doses my fever spiked
way higher than it had been thus far...no big deal,
I simply took a medication that I normally take
everyday for pain, that's also a fever reducer,
again, it should've been no big deal... accept that
the fever-reducer can cause some very very (very)
serious side effects WHEN TAKEN IN COMBINATION
with the LEVAQUIN
which I had not been aware of
until after I'd taken The ALEVE.
These possible side effects can be permanent, and
can continue to manifest for months even years
after discontinuing the over-the-counter pain meds.
I practically live on day to day to function.
Among the side effects are permanent double-vision
(should go well with my permanent vertigo from my
) Permanent loss of color perception,
Great for an artist, huh? or permanent loss of
eyesight (see 1 & 2)
Howzis? Your tendons could spontaneously rupture.
especially if you'd been given a corticosterone,
like what the doctor injected me with in her office.
Especially at risk are patients over 60... I'm 64.
Umm..still not making myself clear...
...I'm NOT afraid of the bacterial infection...
I'm scared spitless of the side effects of the
combination of drugs I have in my body right now.